MathSciNet Relay Station
MathSciNet bibliographic data
MR423332 (54 #11311) 55B20
Landweber, Peter S. Homological properties of comodules over $M{\rm U}\sb\ast (M{\rm U})$ and BP$\sb\ast $(BP). Amer. J. Math. 98 (1976), no. 3, 591–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement